# SDR FDEA200911043818

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103073
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED AT STA 1560, AT S-26R.  DENTED FRAME AT STA 1560 REPAIRED IAW SRM 53-00-07 REPAIR 5, FIG. 201, DETAIL II, REV. 98.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
